# SDR AALA201609279004

- Difficulty date: September 24, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: P000383
- Condition: Scratched
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  SCRATCHED RIGHT HAND OVERWATER ESCAPE HATCH WINDOW BETWEEN STRINGER 08R-11R.  REPLACED ESCAPE HATCH WINDOW PER AMM 56-20-01.
